# SDR SWIA2021070159251

- Difficulty date: March 31, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK MOUNTING RAIL IS CORRODED AT LOWER NUTPLATE HOLES AFT OF EMERGENCY EXIT AFT FRAME.     (C-CHECK RO 6/29/2021)    REPLACED RH SIDE SEAT TRACK MOUNTING PLATE PART # SH670-36261-12, INSTALLED EXISTING SIDE SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A03
